Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 32146
Analysis on Fractals in Intuitionistic Fuzzy Metric Spaces

Authors: R. Uthayakumar, D. Easwaramoorthy

Abstract:

This paper investigates the fractals generated by the dynamical system of intuitionistic fuzzy contractions in the intuitionistic fuzzy metric spaces by generalizing the Hutchinson-Barnsley theory. We prove some existence and uniqueness theorems of fractals in the standard intuitionistic fuzzy metric spaces by using the intuitionistic fuzzy Banach contraction theorem. In addition to that, we analyze some results on intuitionistic fuzzy fractals in the standard intuitionistic fuzzy metric spaces with respect to the Hausdorff intuitionistic fuzzy metrics.

Keywords: Fractal Analysis, Fixed Point, Contraction, Iterated Function System, Intuitionistic Fuzzy Metric Space.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1079378

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1724

References:


[1] B.B. Mandelbrot, The Fractal Geometry of Nature, W.H. Freeman and Company, New York, 1983.
[2] J.E. Hutchinson, Fractals and self similarity, Indiana University Mathematics Journal, 30 (1981) 713-747.
[3] M. Barnsley, Fractals Everywhere, 2nd ed., Academic Press, USA, 1993.
[4] M. Barnsley, Super Fractals, Cambridge University Press, New York, 2006.
[5] K. Falconer, Fractal Geometry: Mathematical Foundations and Applications, 2nd ed., John Wiley and Sons Ltd., England, 2003.
[6] L.A. Zadeh, Fuzzy Sets, Information and Control, 8 (1965) 338-353.
[7] I. Kramosil and J. Michalek, Fuzzy metrics and statistical metric Spaces, Kybernetika, 11(5) (1975) 336-344.
[8] A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994) 395-399.
[9] V. Gregori and A. Sapena, On fixed-point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002) 245-252.
[10] J.H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals, 22 (2004) 1039-1046.
[11] C. Alaca, D. Turkoglu and C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals, 29 (2006) 1073-1078.
[12] A. Mohamad, Fixed-point theorems in intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals, 34 (2007) 1689-1695.
[13] D. Easwaramoorthy and R. Uthayakumar, Analysis on Fractals in Fuzzy Metric Spaces, Fractals, 19(3) (2011) 379-386.
[14] R. Uthayakumar and D. Easwaramoorthy, Hutchinson-Barnsley Operator in Fuzzy Metric Spaces, International Journal of Engineering and Natural Sciences, 5(4) (2011) 203-207.
[15] V. Gregori, S. Romaguera and P. Veeramani, A note on intuitionistic fuzzy metric spaces, Chaos, Solitons and Fractals, 28 (2006) 902-905.
[16] B. Schweizer and A. Sklar, Statistical metric spaces, Pacific Journal of Mathematics, 10 (1960) 313-334.
[17] J. Rodriguez-Lopez and S. Romaguera, The Hausdorff fuzzy metric on compact sets, Fuzzy Sets and Systems, 147 (2004) 273-283.